# SDR UALA2009071402070

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: S343T0025
- Part serial: 143
- Condition: Failed
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FUEL JET FAULT LIGHT AND R FUEL JETT PUMP EICAS.  REMOVED AND REPLACED RIGHT FUEL JETTISON PUMP.  LEAK CHECK GOOD.  PERFORMED TEST OF THE RIGHT OVERRIDE JETTISON PUMP, OPS CHECK GOOD.  PERFORMED FIM TEST.  SYSTEM TEST GOOD.
